# SDR PNSA041203

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 29,374 hours, 19,500 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Separated
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING INTIAL TAKEOFF ROLL LEFT POWER LEVER REVERSE TRIGGER CAME LOOSE AND FELL IN QUANDRANT.  FLIGHT CREW ABORTED TAKEOFF AND RETURNED TO GATE.
